# SDR HEEA979187

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001278500
- Condition: Failed
- Location: Cockpit
- Component: RT406F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TRANSMIT OR RECEIVE.
